# SDR 95ZZZW383

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Fs 375
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE RT FWD GALLEY SERVICE DOOR FRAME HAS CORROSION ON FUS FRAME AT APPROX FS 375 AT I/B FLANGE, FWD AND AFT SIDES AT STR 17R.  INSTALLED ANGLE REPAIR AS PER SRM 51-40-3 MAT 7075-T6 .071 5 INCHES BY 6 INCHES.  TOTAL CYCLES 29235.
